# SDR 99ZZZX2967

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28CK
- Make and model: Lear 25
- Aircraft serial: 045
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 66000852
- Condition: Leaking
- Location: Rt Mlg Door
- Component: Ronson
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST HYDRAULIC PRESSURE.  RIGHT HAND INBOARD GEAR DOOR ACTUATOR LEAKING HYDRAULIC FLUID.  REPLACED RIGHT INBOARD GEAR DOOR ACTUATOR WITH SERVICEABLE UNIT IAW LEARJET MODEL 25 SM.  REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AS A PRECAUTIONARY MEASURE.  OPERATIONAL AND LEAK CHECK OF SYSTEM ACCOMPLISHED.  AIRCRAFT RETURNED TO SERVICE.  NO RECOMMENDATION KNOWN TO PREVENT RECURRENCE.
